# SDR 08FDEA00979

- Difficulty date: March 17, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: ARC087313
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD FLAP FWD HINGE; POSITION TRANSMITTER SUPPORT BRACKET IS CRACKED.  REMOVED CRACKED BRACKET IAW SRM 51-33-01 & 51-35-01;  VOL II.    FABRICATED IAW DWG ARC0873 REV 6. ALODINED & PRIMED IAW SRM 51-21-01 PGS 24 THRU 24 VOL II. INSTALLED IAW SRM 51-33-01 & 51-31-01 VOL III.
